# SDR FDEA201203241092

- Difficulty date: March 24, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N106069
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO FRAME STA 1480 ABOVE STR 26L.  FOUND DENT TO BE OUT OF LIMITS IAW SRM-53-00-07, FIG 101, R & R AFT CARGO FRAME IAW SRM-51-40-02.  "CAT A" MAJOR REPAIR.
